MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 9009
Medical Device Problem Codes High impedance (1291); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: qon.Additional premarket/510k: p190006.
 
Event or Problem Description
It was reported that during the initial implant procedure for the external neurostimulator, the tined lead initially tested within range, but repeated impedance checks showed open values on all electrodes.Multiple reconnections and impedance tests were attempted without resolution.The physician reopened the incision, confirmed intact lead integrity.The percutaneous extension was replaced and all impedances were tested within normal limits.The case was completed using the replacement extension.There were no complications reported.
 
Event or Problem Description
It was reported that during the initial implant procedure for the external neurostimulator, the tined lead initially tested within range, but repeated impedance checks showed open values on all electrodes.Multiple reconnections and impedance tests were attempted without resolution.The physician reopened the incision, confirmed intact lead integrity.The percutaneous extension was replaced and all impedances were tested within normal limits.The case was completed using the replacement extension.The patient had been doing well and reported benefiting from the therapy.This event occurred during the stage 1 trial.No further clinical complications were reported.
 
Additional Manufacturer Narrative
Additional product code: qon.Additional premarket/510k: p190006.
 
Additional Manufacturer Narrative
Block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Good faith effort attempts were made to try and retrieve the device, however the device was disposed by the explanting provider.The provided images from the field were reviewed and high impedance was confirmed.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of leads impedance high and leads damaged/defective was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23899171
Report Number2124215-2025-93232
Device Sequence Number17416336
Product Code EZW
UDI-Device Identifier10810005340288
UDI-Public(01)10810005340288(11)250409(17)280409
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9009
Device Catalogue Number9009
Device Lot NumberABB0000330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/05/2026
02/20/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/29/2026
03/16/2026
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient RaceWhite